Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Changed regime
Mar 9, 2011

Dear Doctor

Since I have been trying to fall pregnant, I requested my physician to change my regime. I am now on Nevaripine & Truvada, I was on Stocrine & Truvada. It has been 3 months since I changed over and I have just had my CD4& Viral load checked and to my surprise my CD4 has dropped from 500 to 300 and the viral is still undetected. Should I be concerned? I also am not quite sure how I'm suppose to take the Nevirepine tablets. I'm suppose to take two tablets(200mg) a day. I have been taking one in the morning and one at night or should I be taking the two tablets together? please help.

Response from Dr. Henry

Your nevirapine based regimen is preferred for women trying to get pregnant. The twice a day dosing is recommended for now. The key test regarding effectiveness of an HIV regimen is the viral load so since your viral level is still undetectable I would be confident that the drugs are working. The CD4 count is highly variable-I would expect future CD4 counts to be better in most cases. KH



Previous
mild cardiomegally and atripla
Next
Side Effects of ART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement